A shear deformation shell theory for finite rotations and its numerical solution with the finite-difference method

    Research output: Contribution to journalArticleResearchpeer-review

    Original languageEnglish
    Pages (from-to)193-207
    JournalActa mechanica
    Volume92
    Publication statusPublished - 1992

    Cite this

    A shear deformation shell theory for finite rotations and its numerical solution with the finite-difference method. / Holzapfel, Gerhard.

    In: Acta mechanica, Vol. 92, 1992, p. 193-207.

    Research output: Contribution to journalArticleResearchpeer-review

    @article{ac4cc83fbcf2410d83d9f0eb2859dbc3,
    title = "A shear deformation shell theory for finite rotations and its numerical solution with the finite-difference method",
    author = "Gerhard Holzapfel",
    year = "1992",
    language = "English",
    volume = "92",
    pages = "193--207",
    journal = "Acta mechanica",
    issn = "0001-5970",
    publisher = "Springer Wien",

    }

    TY - JOUR

    T1 - A shear deformation shell theory for finite rotations and its numerical solution with the finite-difference method

    AU - Holzapfel, Gerhard

    PY - 1992

    Y1 - 1992

    M3 - Article

    VL - 92

    SP - 193

    EP - 207

    JO - Acta mechanica

    JF - Acta mechanica

    SN - 0001-5970

    ER -